









World Circular Economy Forum | Accelerator Session (6th OECD Roundtable on the Circular Economy in Cities and Regions)

Cities & regions getting ahead with the circular transition

18 April (9:30-15:15) – European Commission premises, Rue du Champ de Mars 21, 1050 Brussels

8:45-9:30	Registration & welcome
9:30-11:00	Opening session – The Circular Cities and Regions Initiative (CCRI): Moving forward together
	Overview of CCRI activities to foster the transition towards a circular economy in cities and regions
9:30-9:45	 Working together for accelerating the circular transition: the CCRI (15 min) John Bell, 'Healthy Planet' Director, European Commission, DG Research and Innovation (TBC)
9:45-10:15	 Getting the finance right: launch of the continuation of the EIB's Circular City Centre (30 min)
	 Hristo Stoykov, Director – Advisory Services, European Investment Bank Desislava Kraleva, Advisor, Jonas Byström, Lead engineer - The Circular City Centre - achievements from the pilot phase and new service offer
10:15-10:45	- Lieve Van Espen, City of Leuven, C3 pilot, CCRI Fellow
	 Getting the governance right: insights from OECD case studies (30min) Aziza Akhmouch, Head of Division, Organisation for Economic Co-operation and Development
	- Meindert Stolk, Regional Minister, Zuid Holland, CCRI Fellow
10:45-11:05	 Pia Imbs, President, Strasbourg Metropole, CCRI Fellow Anders Riise, County Mayor, Møre and Romsdal, CCRI Fellow (TBC)
	 4) Moving ahead to best support cities and regions (20 min) Lucie Blondel, European Commission, DG Research and Innovation Jesús Ángel Díez Vázquez, Region of Castillà y Leon, CCRI Pilot and Green Assist
11:05-11:30	Networking coffee break (30 min)
11:30:12:30	Roundtable #1 – Circular economy transition in EU: Where do cities and regions stand? (1 hour)
	Facilitated by the Organisation for Economic Co-operation and Development Incl. a quick presentation of the preliminary findings of the OECD survey.
12:30-13:30	Networking lunch











13:30-14:30

Roundtable #2 – How to demystify finance for circular economy projects? (1 hour) Facilitated by the European Investment Bank

14:30-15:15

F2F matchmaking – Connecting cities/regions' projects with potential partners and/or investors (45 min)

Facilitated by the CCRI office.

Elevator pitches | Get to know who is in – Partners will present (in max. 3 minutes) who they are, and what they can offer (15 min)

Matchmaking sessions | Meet your Match – Participants are invited to move to the designated networking areas to connect and discuss with potential partners (30 min).